A unified framework of opening and closure operators with respect to arbitrary fuzzy relations

Autoren Ulrich Bodenhofer
Titel A unified framework of opening and closure operators with respect to arbitrary fuzzy relations
Typ Artikel
Journal Soft Computing
Nummer 4
Band 7
Note invited
Abteilung KVS
ISSN 1432-7643
Monat February
Jahr 2003
Seiten 220-227
SCCH ID# 155
Abstract

This paper is devoted to a general concept of openness and closedness with respect to arbitrary fuzzy relations - along with appropriate opening and closure operators. It is shown that the proposed framework unifies existing concepts, in particular, the one for fuzzy preorderings as well as the triangular norm-based approach to fuzzy mathematical morphology.